# SDR SIMA20150910001

- Difficulty date: September 10, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 28,198 hours, 23,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXTERIOR EMER LIGHT FAILS TO ILLUMINATE.  R & R NR 4 EMER BATTERY SUPPLY & CHARGER IAW WC 33-700-19.  OPERATIONAL CHECKED GOOD.
